On the geometry of cones in Banach space
Doklady Akademii Nauk, Tome 137 (1961) no. 5, pp. 1067-1070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_5_a16,
author = {V. Ya. Stetsenko},
title = {On the geometry of cones in {Banach} space},
journal = {Doklady Akademii Nauk},
pages = {1067--1070},
year = {1961},
volume = {137},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_5_a16/}
}
V. Ya. Stetsenko. On the geometry of cones in Banach space. Doklady Akademii Nauk, Tome 137 (1961) no. 5, pp. 1067-1070. http://geodesic.mathdoc.fr/item/DAN_1961_137_5_a16/